On an $R$-solution generated by a differential inclusion of hyperbolic type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1710-1718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a7,
author = {A. N. Vityuk},
title = {On an $R$-solution generated by a differential inclusion of hyperbolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1710--1718},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a7/}
}
A. N. Vityuk. On an $R$-solution generated by a differential inclusion of hyperbolic type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1710-1718. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a7/